# SDR QXEA2014062500521

- Difficulty date: June 16, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 85329576103
- Condition: Corroded
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR SURROUND, WEB TO INTERCOSTAL BRACKET FOUND CORRODED.    REPLACED BRACKET IAW SRM 51-40-15, STEP 6H2 AND SRM 51-42-05, STEP 4D(3-10).
